Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/7169
Title: The Modified Pell and the Modified k-Pell Quaternions and Octonions
Authors: Catarino, Paula
Keywords: Modified Pell numbers
Modified k-Pell numbers
Quaternions
Octonions
Generating functions
Recurrence relations
Issue Date: 2016
Citation: Advances in Applied Clifford Algebras, 26 (2), 577-590, ISSN: 0188-7009 (Print), ISSN: 1661-4909 (Online).
Series/Report no.: 2;
Abstract: In this paper we consider the Modified Pell and the Modified k-Pell quaternions and octonions and we present some properties involving these sequences, including the Binet-style formulas and the ordinary generating functions.
Peer Reviewed: yes
URI: http://hdl.handle.net/10348/7169
ISSN: 0188-7009
metadata.dc.relation.publisherversion: http://link.springer.com/article/10.1007/s00006-015-0611-4
Document Type: Article
Appears in Collections:DMAT - Artigo publicado em Revista Científica Indexada

Files in This Item:
File Description SizeFormat 
Modified_Pell_Advances and Clifford Algebras_2016_meu artigo.pdf
  Restricted Access
535,6 kBAdobe PDFView/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.